# SDR AALA20101226DFW01

- Difficulty date: December 20, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 58,338 hours, 20,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT SEAT 6E IS INOPERATIVE.  REPLACED LAMP FOR AFT EMERGENCY LIGHT AT SEAT 6E.  OPS CHECK NORMAL.
